SciELO - Scientific Electronic Library Online

vol.12 issue3A Generic Method to Extend Message Space of a Strong Pseudorandom PermutationSearching Prime Numbers with Short Binary Signed Representation author indexsubject indexsearch form
Home Pagealphabetic serial listing  

Services on Demand




Related links

  • Have no similar articlesSimilars in SciELO


Computación y Sistemas

Print version ISSN 1405-5546


DALAI, Deepak Kumar  and  MAITRA, Subhamoy. Algebraic Immunity of Boolean Functions - Analysis and Construction. Comp. y Sist. [online]. 2009, vol.12, n.3, pp.297-321. ISSN 1405-5546.

In this paper, we first analyse the method of finding algebraic immunity of a Boolean function. Given a Boolean function f on n-variables, we identify a reduced set of homogeneous linear equations by solving which one can decide whether there exist annihilators of f at a specific degree. Moreover, we analyse how an affine transformation on the input variables of f can be exploited to achieve further reduction in the set of homogeneous linear equations. Next, from the design point of view, we construct balanced Boolean functions with maximum possible AI with an additional property which is necessary to resist the fast algebraic attack.

Keywords : Algebraic Attacks; Algebraic Normal Form; Annihilators; Boolean Functions; Fast Algebraic Attacks; Homogeneous Linear Equations.

        · abstract in Spanish     · text in English     · English ( pdf )


Creative Commons License All the contents of this journal, except where otherwise noted, is licensed under a Creative Commons Attribution License